# SDR KBM2006F00128

- Difficulty date: March 14, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N345SH
- Make and model: Snias AS350B2
- Aircraft serial: 3345
- System (JASC): 2150 · Cabin Cooling System
- Part: Blower Motor
- Part number: 050143
- Part serial: 20113
- Condition: Inoperative
- Location: Fuselage
- Part time: 2,996 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BLOWER MOTOR, UNIT INOPERATIVE, REMOVED AND REPLACED.  (K)
